• question-icon

    What causes prolonged menstrual bleeding while on Feliz-S plus?

default
Posted on Mon, 6 Jun 2016 in Mental Health
Question: Hi since past few weeks i am facing severe anxiety and sleep disorders and occassional hallucinations. I have 2 kids one 6years boy and 11 months daughter. I have visited psychiatrist and she has give dicorate 250mg and feliz plus tablets. Now since 2 weeks i have increased periods. Is that because of those tablets. I am bit worried. Please suggest are there any side effects because of those tablets
doctor
Answered by Dr. Ashok Kumar 1 hour later
Brief Answer:
No this is not due to tablets

Detailed Answer:
Dear XXXXX,
Thanks for using healthcaremagic.

I read your query and understand your concerns.

Alike every medicine there are side effects of feliz plus and dicorate but the increase in periods is not a sidde effect of any of those two medicines.

The common side effect of feliz and dicorate are nausea and vomiting and headache in addition to other gastrointestinal symptoms. . In addition dicorate can cause some cognitive slowing and tremor.

In is also possible that you get more sleep with these medicines but there are no serious side effects with any of them.

I hope this helps you.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3157 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Tremor

doctor1 MD

I am female and aged 66. Nearly five years ago I was diagnosed with parkinson s disease, although my only symptons have always been a tremor in the...

doctor1 MD

I am 74 yrs age diagnosed with PD . Besides I have diabetes of 30 yrs duration and hypertension of two yrs duration. My neurologist has advised me...

doctor1 MD

My son 15 has been taking ENCORATE 500-dosage - 1.1/2 + 1.1/2 at noon & night as prescribed by our Dr.since 2010. In the last 1 year,his hands have...

doctor1 MD

I m a healthy 50 year old male. I m thin,don t drink or smoke. Over the past year or so, I seem to have developed an exaggerated startle response....

doctor1 MD

I have been taking Clonanzepam for 6 months and would like to know how to withdraw from this drug. The other drugs I take are Omeprazole once a...

doctor1 MD

hello i am having flutters in my chest feeling with a tremor and quiver feeling i have anxiety so i get confused but mu medicine for anxiety does...

doctor1 MD

My husband is 70 years old. Is a bk amputee who developed gastroparesis about a year ago. Yesterday afternoon she took a nap and when he awoke he...

Get personalised answers from verified doctor in minutes across 80+ specialties

128 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ashok Kumar
  • Q - How to have a successful sexual intercourse?

  • Q - Suggest treatment for OCD

  • Q - Suggest the sleep aids that i can use with Carvedilol?

  • Q - What causes sensitivity to sun light?

  • Q - Is it safe to have 120ml of alcohol everyday?

  • Q - Suggest treatment for orgasmic dysfunction

  • Q - Suggest treatment for non retraction of foreskin

  • Q - Suggest treatment for premature ejaculation

  • Q - How long do psychotic disorders take to get cured?

  • Q - What causes erectile dysfuntion?

backtotop2